# SDR DALA1019300186

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,866 hours, 9,605 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED COMPOSITE PREPREG.  REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-05, FIG 5.
